# SDR GLBA2003139

- Difficulty date: October 29, 2003
- Submitted: October 30, 2003
- Operation: Air carrier
- Aircraft: N96UX
- Make and model: Beech 1900D
- Aircraft serial: UE96
- Aircraft time: 23,328 hours, 27,291 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Controller
- Part number: 3034857
- Condition: Failed
- Location: Eng Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH ENG TEMP LIMITED, CALIBRATED LT TRIM STICK AND REMOVED AND REPLACED RT TRIM STICK.
